ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 02-12-09, 02:43 AM
xzen54321 xzen54321 is offline
Newbie
 

Join Date: Jan 2009
Location: Lancaster, CA
Posts: 6
Thanks: 0
Thanked 0 Times in 0 Posts
xzen54321 is on a distinguished road
Unhappy Stopped Working?

Hey all, I am new to this forum, I like it so far, it has been helpful and there are many nice people.

Anyhow, my story:
I have had inattentive ADD my whole life, mother took me to some psychiatrists who had me on various meds through childhood, but I was never in therapy.

Skip ahead a decade and here I am, 22 years old and I somehow made it into a stable situation where I now have a chance look at the future, work on getting a hold on my problems and improving myself in general.

I have been working with a therapist for several months now and the results are marked. Hoping to improve on that he referred me to a psychiatrist, who put me on Lexapro(10mg) and Strattera(up to 80mg now).There was a HUGE drop in my anxiety levels which had regularly caused headaches, stomach cramps, and stopped me from wanting do do things.

But that was all, all that I can notice, I can be very bad, or even outright wrong sometimes about how I think a med is affecting me, relying on my friend and his father to help me judge.

So, I went back to the psychiatrist, and asked to try stimulant meds, and he prescribed Vyvance(30mg), since I did not react very well to Concerta a year ago when a doctor prescribed it to me when I was in JobCorps, she basically was letting me figure out the doses and giving me the meds. Somehow, they once gave me a months worth of regular Ritalin. That shocked me that they would even give that to anyone there given that a lot of the kids there had substance abuse histories.

Back to the point, the Vyvance worked GREAT, like night and day, I could focus, and was doing everything I needed to do around the house (my ToDo list) started and finished several projects, and was enjoying the clarity and ability to focus, two weeks in and we upped it to 50mg, and that was working just as well, I don't know how long it was lasting me through the day, but I think it was lasting me till around 4-5pm when taking it at 6:30am.

That lasted about 2 weeks till I started having on and off days where I would be just dandy, then the next day I was checking if I had taken it that morning!

So for the last 5 days, it feels as if it has totally stopped working, only a odd feeling in the morning from 8 till 10, like a caffeine rush coming on but never really doing anything, leaving me feeling like I am on some kind of threshold between being awake and alert or thinking so cloudy it feels if I havenít slept in 48 hours, a bit dizzy to.

I started my third semester in community college on Monday and am taking several classes that are going to be challenging to me, and I was hoping that me being on meds under a competent doctor while working with a great therapist was going to go a lot smoother. I was feeling pretty good, but already all my little self-sabotaging thoughts are taking their toll.

Tomorrow is my last day at school for the week, and I meet with my therapist on Friday, so once I think about it, I am not to worried, but my psychiatrist is booked way out, the appointment I managed to get is the 18th of next month. I don't know yet if he will call in a change of dose, I know he will call in refills though.


I looked through the last three pages of the Vyvance sub-forum looking to see if there was a thread on this kind of situation, but I did not find one, so I hoping someone will have some insight of what to do. I thought about taking one of the 30mg caps with the 50mg to see if a dose increase would help, but I am holding back on that until I get more info, I donít want to mess myself up more. I have read that this can happen with Adderall, and increasing the dose works in that case, I am hoping that it will be that simple for me, but worry about this happing again.
So, please, any input or thoughts would be amazingly helpful, and I am sorry for making this a short essay, now I have to work on the one thatís due at noon tomorrow.



TL;DR: My Vyvance stopped working, I think I need a dose increase, please advise!
Reply With Quote
 

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Very new to ADD Aderall XR working one day then not the next? turbosteve Adderall 4 08-08-09 10:37 AM
Sluggish Cognitive Tempo: A seperate disorder from ADHD? yankees440 Science in the Media 18 02-11-09 12:15 AM
How do you know if meds are working?? Kim1 General Parenting Issues 5 12-31-08 04:57 PM
How do I tell if strattera is working? moonlily Strattera 2 06-13-05 11:12 PM
It's working! Read about a treatment that is working! healthwiz Sleeping 0 01-16-05 02:46 AM


All times are GMT -4. The time now is 03:01 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums